# SDR USAA920071045

- Difficulty date: October 16, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 54,742 hours, 36,808 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C16 CHECK, CRACKED FLOORBEAM STABILIZER STRAP, BS 328, BL 0.  REPAIRED FLOORBEAM STABILIZER STRAP, BS 328, BL 0 IAW B737 SRM 53-10-51.
